# SDR QXEA2016102400675

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,063 hours, 38,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Loose
- Location: Ditching Dam
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DITCHING DAM SEAL ON MAIN CABIN DOOR IS LOOSE. SECURED THE SEAL. NO DEFECTS NOTED. RETURNED TO SERVICE.
